MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS TROCH BUTTON 25MM; PROTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS TROCH BUTTON 25MM; PROTHESIS, HIP
Catalog Number 11-302109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-0663 lot# 3237966 delta ceramic fem hd 36/+6mm.G2: foreign - event occurred in new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient sustained a periprosthetic fracture and underwent revision, followed by re-revision approximately six weeks later.During the initial revision, fixation was performed using a trochanteric bolt and cables.Approximately six weeks later, the fracture pattern was not adequately stabilized, and a re-revision was performed in which the trochanteric bolt, button, and cables were removed.A trochanteric cable plate was utilized to fix the fracture, and the head was exchanged.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; g4; h2; h3; h4; h6.Visual examination of the provided pictures identified the explanted bolt and button, bio-debris present.This cannot be used to confirm the reported event.Device not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: periprosthetic proximal femoral metadiaphysis fracture about total hip arthroplasty stem treated with trochanteric bolt and cable wire.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS TROCH BUTTON 25MM
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23827861
Report Number0001825034-2025-04017
Device Sequence Number5080816
Product Code LPH
UDI-Device Identifier00880304539259
UDI-Public(01)00880304539259(17)290502(10)314080
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K130063
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number11-302109
Device Lot Number314080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexUnknown